MathSciNet Relay Station
MathSciNet bibliographic data
MR677467 (84c:20048) 20F36 (20F12 57M25)
Johnson, D. L. Towards a characterization of smooth braids. Math. Proc. Cambridge Philos. Soc. 92 (1982), no. 3, 425–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement